# SDR SWAA991478

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23784
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Inner Cylinder
- Part number: 654611646
- Condition: Gouged
- Location: Nr 1 Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON, FOUND NR 1 MLG AXLE SLEEVE ROTATED 90 DEGREES AND HAS SMALL GOUGES WITH PAINT DISCOLORATION ON AXLE.  REMOVED AND REPLACED NR 1 MLG INNER CYLINDER ASSY PER MM. (THIS IS A CONTINUATION OF SDR FORM NR SWAA99-1459, SUBMITTED SEPT 3, 1999).
